MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941832500
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: used the first date of the month of the aware date as no event date was provided.
 
Event or Problem Description
It was reported that balloon rupture occurred.A 5.00 x 32mm synergy xd drug-eluting stent was advanced for treatment.However, during procedure, it was noticed that there was a blood came back up into the endoflator which was attached to the monorail portion of the stent.When the device was pulled out, a hole in the balloon portion of the stent delivery system was noted.The procedure was completed with another stent and no patient complications were reported.
 
Event or Problem Description
It was reported that balloon rupture occurred.A 5.00 x 32mm synergy xd drug-eluting stent was advanced for treatment.However, during procedure, it was noticed that there was a blood came back up into the endoflator which was attached to the monorail portion of the stent.When the device was pulled out, a hole in the balloon portion of the stent delivery system was noted.The procedure was completed with another stent and no patient complications were reported.It was further reported that the 80%-90% stenosed, non-tortuous, eccentric target lesion was located in the mid right coronary artery.
 
Additional Manufacturer Narrative
B3 date of event was corrected from (b)(6) 2020.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11017916
Report Number2134265-2020-17790
Device Sequence Number19789016
Product Code NIQ
UDI-Device Identifier08714729981299
UDI-Public08714729981299
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/24/2022
Device Model NumberH7493941832500
Device Lot Number0025663506
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/07/2020
Supplement Date Received by Manufacturer12/16/2020
Initial Report FDA Received Date12/16/2020
Supplement Report FDA Received Date12/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1